# SDR UALA2008112406626

- Difficulty date: November 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 63,273 hours, 18,427 cycles
- Engine: Pwa PW2037
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: T/E Bypass Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTOR ON T/E BYPASS VALVE V105 ALSO HAS INSULATOR DAMAGE FROM CONNECTOR NOT BEING INSTALLED PROPERLY.  REPLACED VALVE ASSY.  ALSO FOUND T/E FLAP BYPASS VALVE CONNECTOR D1716 NOT CONNECTED AT LT WHEEL WELL WHILE DOING OPS TEST FOR FLAP AND SLAT ALTERNATE DRIVE SYS ON A-11 CHECK.  ALSO CONNECTOR D1716 HAS CRACKS IN INTERNAL SHIELDED AREA.  REPLACED CONNECTOR D1716.
